# SDR CKSA98181

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46036
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Bs 560
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND SEVERAL HOLES DRILLED INTO RT FRAME AT FS 560, 5.5 ABOVE UPPER CUSP AREA.  FABRICATED REPAIR ANGLE IAW COTNEY DWG NR D93-R02.  HEAT TREATED AND AGED IAW DC8 SRM 51-1-1.  PERFORMED CONDUCTIVITY TEST ON HEAT TREATED ANGLE IT TEST TO 7075-0.  TREATED AND PRIMED REPAIR PARTS IAW DC8 SRM 51-1-8.  INSTALLED REPAIR ANGLES ON RT FRAME AT FS 560 5.5 ABOVE UPPER CUSP AREA IAW COTNEY DWG NR D93-R02.  CORROSION TASK CARD NUMBER 573R-0551.  NON-ROUTINE NR 04877 TASK NR Y1298.
